# SDR FDEA201004221280

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: 2LT4001440
- Condition: Sheared
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING / SIDE LOAD FITTING AFT INBD BOLT FOUND SHEARED AT THE SPAR INSIDE THE TANK.  (FOUND WHILE CLEANING TANK FOR CLOSE).   REMOVED BOLT IAW 51-40-21 PARA 5.  PERFORMED BHEC INSP OF THE BOLT HOLE IAW NTM 51-10-01.  NO CRACKS NOTED.  INSTALLED NEW BOLT PART NR 3TL410-14-40.  REF EA 6-5450-136652 AND IAW DWG A57141034.  EA 6-5450-136652.
